Alert archive / Colorado / Flash Flood Watches in 2017
Flash Flood Watch 6, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Jul 26, 2017, 4:24 AM MDT for 17 counties in Colorado. It took effect at Jul 26, 2017, 3:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2017, 4:24 AM MDT (10:24 UTC)
- In effect from
- Jul 26, 2017, 3:00 PM MDT
- Expired
- Jul 27, 2017, 3:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Chaffee County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.4 hours before the alert went out and 370 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted.
424 WGUS65 KPUB 261024 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Pueblo CO 424 AM MDT Wed Jul 26 2017 ...A Flash Flood Watch is in effect for the Eastern Mountains and Plains from 3 PM MDT Today through 3 AM MDT Thursday... .Deep monsoon moisture will result in widespread showers and thunderstorms producing heavy rain over southern Colorado today. Flash flooding will be possible, particularly over burn scars and urban areas. COZ072>089-093>099-261830- /O.NEW.KPUB.FF.A.0006.170726T2100Z-170727T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Woodland Park, Pikes Peak, Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, Pueblo, Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh 424 AM MDT Wed Jul 26 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON THROUGH LATE TONIGHT... The National Weather Service in Pueblo has issued a * Flash Flood Watch for portions of central Colorado, east central Colorado, and southeast Colorado, including the following areas, in central Colorado, Fremont County and Teller County and the Rampart Range. In east central Colorado, El Paso County. In southeast Colorado, Baca County, Bent County, Crowley County, Eastern Kiowa County, Eastern Las Animas County, Huerfano County, Northern Sangre De Cristo Mountains, Otero County, Prowers County, Pueblo County, Southern Sangre De Cristo Mountains, Western Kiowa County, Western Las Animas County, Wet Mountain Valley, and Wet Mountains. * From 3 PM MDT this afternoon through late tonight * Deep monsoon moisture will result in widespread showers and thunderstorms producing heavy rain. * Burn scars, urban areas, small streams and locations with poor drainage may flood. Water may flow over or damage roads making them impassable. Normally dry streams, arroyos and low water crossings may flood. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ lw
3 follow-up statements
231 WGUS65 KPUB 261817 FFAPUB Flood Watch National Weather Service Pueblo CO 1217 PM MDT Wed Jul 26 2017 ...A Flash Flood Watch is in effect for the Eastern Mountains and Plains from 3 PM MDT Today through 3 AM MDT Thursday... .Deep monsoon moisture will result in widespread showers and thunderstorms producing heavy rain over southern Colorado this afternoon and evening. Flash flooding will be possible, particularly over burn scars and urban areas. COZ072>089-093>099-270230- /O.CON.KPUB.FF.A.0006.170726T2100Z-170727T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Woodland Park, Pikes Peak, Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, Pueblo, Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh 1217 PM MDT Wed Jul 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of central Colorado, east central Colorado, and southeast Colorado, including the following areas, in central Colorado, Fremont County and Teller County and the Rampart Range. In east central Colorado, El Paso County. In southeast Colorado, Baca County, Bent County, Crowley County, Eastern Kiowa County, Eastern Las Animas County, Huerfano County, Northern Sangre De Cristo Mountains, Otero County, Prowers County, Pueblo County, Southern Sangre De Cristo Mountains, Western Kiowa County, Western Las Animas County, Wet Mountain Valley, and Wet Mountains. * Through late tonight * Deep monsoon moisture will result in widespread showers and thunderstorms producing heavy rain. * Burn scars, urban areas, small streams and locations with poor drainage may flood. Water may flow over or damage roads making them impassable. Normally dry streams, arroyos and low water crossings may flood. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
550 WGUS65 KPUB 270243 FFAPUB Flood Watch National Weather Service Pueblo CO 843 PM MDT Wed Jul 26 2017 ...A Flash Flood Watch is in effect for the Eastern Mountains and Plains through 3 AM MDT Thursday... .Deep monsoon moisture will result in widespread showers and thunderstorms producing heavy rain over southern Colorado this afternoon and evening. Flash flooding will be possible, particularly over burn scars and urban areas. COZ072>089-093>099-270900- /O.CON.KPUB.FF.A.0006.000000T0000Z-170727T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Woodland Park, Pikes Peak, Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, Pueblo, Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh 843 PM MDT Wed Jul 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MDT THURSDAY... The Flash Flood Watch continues for * Portions of central Colorado, east central Colorado, and southeast Colorado, including the following areas, in central Colorado, Fremont County and Teller County and the Rampart Range. In east central Colorado, El Paso County. In southeast Colorado, Baca County, Bent County, Crowley County, Eastern Kiowa County, Eastern Las Animas County, Huerfano County, Northern Sangre De Cristo Mountains, Otero County, Prowers County, Pueblo County, Southern Sangre De Cristo Mountains, Western Kiowa County, Western Las Animas County, Wet Mountain Valley, and Wet Mountains. * Until 3 AM MDT Thursday * Deep monsoon moisture will result in showers and thunderstorms producing heavy rain. * Burn scars, urban areas, small streams and locations with poor drainage may flood. Water may flow over or damage roads making them impassable. Normally dry streams, arroyos and low water crossings may flood. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means conditions are favorable for flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. Flash Flooding is especially dangerous at night. Do not drive through water of unknown depth. Your car may be swept away or the road may be washed away beneath the water. Turn around, don't drown. && $$
018 WGUS65 KPUB 270859 FFAPUB Flood Watch National Weather Service Pueblo CO 259 AM MDT Thu Jul 27 2017 ...Threat for Flash Flooding has decreased... .Rainfall across the plains will steadily decrease overnight with only light additional amounts expected into this morning. Therefore the flash flood watch will be allowed to expire. COZ072>089-093>099-271000- /O.EXP.KPUB.FF.A.0006.000000T0000Z-170727T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Woodland Park, Pikes Peak, Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, Pueblo, Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh 259 AM MDT Thu Jul 27 2017 ...FLASH FLOOD WATCH WILL EXPIRE AT 3 AM MDT EARLY THIS MORNING... The Flash Flood Watch for portions of central Colorado, east central Colorado, and southeast Colorado will expire at 3 AM MDT early this morning. Rainfall rates and the threat for flash flooding across the plains will steadily decrease through the early morning hours. Therefore the flash flood watch will be allowed to expire. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 26, 3:59 AM MDT, 25 minutes earlier.
Area forecast discussion, Jul 26, 3:59 AM MDT, 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 359 AM MDT Wed Jul 26 2017 .SHORT TERM...(Today and tonight) Issued at 355 AM MDT Wed Jul 26 2017 ...Thunderstorms...Heavy Rain...and Possible Flash Flooding Ahead... Total Precipitable Water (TPW) values are running 150 to 170% of average over southern Colorado. These are the highest values I've seen in the past 4 nights. Dewpoints are equally impressive with widespread 60s across the plains and even 50s in the high valleys at Alamosa and Salida. It's sticky out there. The Monsoon is well entrenched and the moisture is deep. Models are forecasting plenty of CAPE for storms today. High res models show a lot of convection firing over southern Colorado in the afternoon, congealing into an MCS and continuing east to southeast across the plains through the evening and overnight hours. Big QPF bull's-eyes are being forecast by all models in varying locations. Can't be exactly sure where the greatest amounts will fall. But the point is...somebody is going to get a lot of rain. Considering our burn scar sensitivity to heavy rain and the slow moving MCS expected to move across our plains tonight, will go with a Flash Flood Watch for the eastern mountains and plains from 21z this afternoon to 09z Thursday morning. Southeast Colorado seems to be the target for the heaviest rain this go around. So, while we will have a Flash Flood Watch out, surrounding offices likely will not, at least at this time. This is per collaboration with surrounding forecast offices early this morning. Additionally, there will be enough CAPE out there today (maybe 1500 j/kg) and enough shear for the possibility of a few severe storms across the plains today. The air aloft is pretty warm due to the monsoon nature of the airmass but the high CAPE may compensate enough to produce a few 1 inch hailers and 60+ mph winds. An active day ahead! .LONG TERM...(Thursday through Tuesday) Issued at 355 AM MDT Wed Jul 26 2017 Upcoming locally heavy rainfall will bring the potential for flash flooding... Upper ridge will be quasi-stationary across the southwest and south central US, with the moisture rich monsoon plume over the central Rockies through the rest of this week. This means widespread daily showers and storms, first developing across the higher terrain and then spreading into the adjacent high valleys and eastern plains. Models have rain chances continuing into and through the overnight as well. With the relatively weak flow aloft, and probable development of MCS's, areas of heavy rain totals and potential flash flooding will occur, especially across urban areas and burn scars. There may be a few marginally severe storms during this time period, and temperatures will be below seasonal norms, with abundant cloud cover. Through the weekend and early next week, trough across the eastern US will push the upper ridge farther west. Scattered afternoon and evening showers and storms will be the rule, and be more concentrated across the higher terrain and adjacent locations. Storms would be enhanced, at times, with difficult to time shortwaves rippling through the flow. There will still be the potential for locally heavy rain totals and flash flooding, again primarily across urban areas and burn scars. Temperatures will remain below seasonal norms. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 355 AM MDT Wed Jul 26 2017 Widespread showers and thunderstorms will develop over the mountains and spread east across the plains through the evening and overnight hours tonight. Initial convection will develop over the mountains between 11 am and 1 pm, becoming scattered by 3 pm and then becoming widespread across the plains after that through the evening. The western mountains and valleys will see less activity today than locations farther east. Generally VFR through 11 am but then conditions deteriorating through the afternoon and evening to scattered then widespread MVFR, IFR and LIFR conditions, especially along and east of the mountains. All 3 terminals, KALS, KCOS, KPUB, will see a chance of storms today, generally beginning around 20z. KALS likely has the least chance of storms today while KCOS and KPUB have much better chances. A stormy monsoon afternoon and evening ahead. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 3 PM MDT this afternoon through late tonight for COZ072>089-093>099. && SHORT TERM...LW LONG TERM...TM AVIATION...LW
Hazardous weather outlook, Jul 25, 9:39 PM MDT, 6 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 939 PM MDT Tue Jul 25 2017 COZ058>089-093>099-270345- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 939 PM MDT Tue Jul 25 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Isolated to scattered thunderstorms will persist across the region overnight, especially over the mountains. Lightning, gusty winds to 40 mph and brief heavy rainfall will be the main storm threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Increased thunderstorm activity and coverage remains on tap for Wednesday through Friday. Thunderstorm chances are then expected to slowly taper off and retreat to the higher terrain once again through the weekend and into early next week. Any storms that develop may produce gusty winds, heavy rainfall and lightning. There will also be an increased concern for the potential of flash flooding in the Wedensday through Friday timeframe, especially across burn scars, urban areas and other areas near the higher terrain. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed tonight. 10/77
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:03 PM MDT | Special Weather Statement | PUB | Saguache | 27 min |
| Jul 25, 6:24 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Prowers | 3 hr |
| Jul 25, 6:34 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| Jul 25, 6:45 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Saguache | 3 hr |
| Jul 25, 7:04 PM MDT | Special Weather Statement | PUB | Kiowa | 41 min |
| Jul 26, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 26, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jul 26, 3:37 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 26, 3:50 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jul 26, 3:55 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 26, 4:10 PM MDT | Special Weather Statement | PUB | Saguache | 35 min |
| Jul 26, 4:12 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| Jul 26, 4:22 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 23 min |
| Jul 26, 4:33 PM MDT | Flash Flood Warning | PUB | Teller | 3 hr |
| Jul 26, 4:36 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jul 26, 4:40 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Jul 26, 4:43 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Jul 26, 4:49 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 116 min |
| Jul 26, 5:01 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 3 hr |
| Jul 26, 5:04 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Jul 26, 5:19 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jul 26, 5:31 PM MDT | Special Weather Statement | PUB | Custer | 29 min |
| Jul 26, 5:39 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jul 26, 5:50 PM MDT | Areal Flood Advisory | PUB | Las Animas | 115 min |
Nearby
Flash Flood Watches in Colorado, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.